Header menu link for other important links
X
Evolutionary Stability Against Multiple Mutations
Published in
2012
Volume: 2
   
Issue: 4
Pages: 376 - 384
Abstract
It is known (see, e. g., Weibull in Evolutionary Game Theory, MIT Press, 1995) that an evolutionarily stable strategy is not necessarily robust against multiple mutations. Precise definition and analysis of "evolutionarily stable strategy against multiple mutations" are not available in the literature. In this article, we formalize evolutionarily robustness against multiple mutations. Our main result shows that such a robust strategy is necessarily a pure strategy. Further, we study some equivalent formulations and properties of evolutionary stability against multiple mutations. In particular, we characterize completely the robustness against multiple mutations in 2×2 games. © 2012 Springer Science+Business Media, LLC.
About the journal
JournalDynamic Games and Applications
ISSN21530785
Open AccessYes